Polynomial Control Systems.

V. Jurdjevic; I. Kupka

Mathematische Annalen (1985)

  • Volume: 272, page 361-368
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Jurdjevic, V., and Kupka, I.. "Polynomial Control Systems.." Mathematische Annalen 272 (1985): 361-368. <http://eudml.org/doc/164018>.

author = {Jurdjevic, V., Kupka, I.},
journal = {Mathematische Annalen},
keywords = {control-affine systems; local and global accessibility},
pages = {361-368},
title = {Polynomial Control Systems.},
url = {http://eudml.org/doc/164018},
volume = {272},
year = {1985},

AU - Jurdjevic, V.
AU - Kupka, I.
TI - Polynomial Control Systems.
JO - Mathematische Annalen
PY - 1985
VL - 272
SP - 361
EP - 368
KW - control-affine systems; local and global accessibility
UR - http://eudml.org/doc/164018
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.